# SDR P2EA00375

- Difficulty date: November 9, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE CABIN FLOORBEAM AT BS 312 RBL 1 WL 207 WITH CRACK.  (M)
